On S-unit equations in two unknowns

J. H. Evertse, K. Györy, C. L. Stewart, R. Tijdeman

Research output: Contribution to journalArticle

34 Citations (Scopus)
Original languageEnglish
Pages (from-to)461-477
Number of pages17
JournalInventiones Mathematicae
Volume92
Issue number3
DOIs
Publication statusPublished - Oct 1 1988

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Evertse, J. H., Györy, K., Stewart, C. L., & Tijdeman, R. (1988). On S-unit equations in two unknowns. Inventiones Mathematicae, 92(3), 461-477. https://doi.org/10.1007/BF01393743